New York Journal of Mathematics
Volume 24 (2018), 1076-1100


Andrew Manion

The Khovanov homology of 3-strand pretzels, revisited

view    print

Published: November 27, 2018.
Keywords: Khovanov homology, pretzel knots, pretzel links.
Subject: 57M27.

We compute the reduced Khovanov homology of 3-stranded pretzel links. The coefficients are the integers with the "even" sign assignment. In particular, we show that the only homologically thin, non-quasi-alternating 3-stranded pretzels are P(-p,p,r) with p an odd integer and r greater than or equal to p (these were shown to be homologically thin by Starkston and Qazaqzeh).


This work was supported by the National Science Foundation under a Graduate Research Fellowship, DGE-1148900, and by the Department of Defense under an NDSEG research fellowship.

Author information

Andrew Manion:
Department of Mathematics
University of Southern California
3620 S. Vermont Ave.
Los Angeles, CA 90089-2532, USA